# SDR SPAA2015010600001

- Difficulty date: December 31, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 71,700 hours, 36,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000674
- Part serial: 15778
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY LIGHT FAILED TO ILLUMINATE.
